Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On invariant means over compact semigroups


Author: William G. Rosen
Journal: Proc. Amer. Math. Soc. 7 (1956), 1076-1082
MSC: Primary 46.2X
MathSciNet review: 0082080
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.2X

Retrieve articles in all journals with MSC: 46.2X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1956-0082080-2
PII: S 0002-9939(1956)0082080-2
Article copyright: © Copyright 1956 American Mathematical Society